Alert archive / Missouri / Flash Flood Warnings in 2013
Flash Flood Warning 60, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Jul 30, 2013, 4:43 AM CDT for Christian County, Douglas County, Webster County, Missouri. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 30, 2013, 4:43 AM CDT (09:43 UTC)
- Expired
- Jul 30, 2013, 8:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Christian County, MO, Douglas County, MO, Webster County, MO
The radar
The Springfield radar (KSGF), 46 km from the middle of the area, began a volume at 09:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 9.7 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1024 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 939 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 80 m²/s²
- 0-3 km storm-relative helicity
- 161 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.6
The text
As transmitted, in the capitals the NWS used until 2016.
681
WGUS53 KSGF 300943
FFWSGF
MOC043-067-225-301300-
/O.NEW.KSGF.FF.W.0060.130730T0943Z-130730T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
443 AM CDT TUE JUL 30 2013
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN CHRISTIAN COUNTY IN SOUTHWEST MISSOURI...
NORTHWESTERN DOUGLAS COUNTY IN SOUTHWEST MISSOURI...
WEBSTER COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 800 AM CDT.
* AT 439 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. TWO TO THREE INCHES OF RAIN HAS FALLEN ACROSS THIS
AREA...WITH AN ADDITIONAL HALF TO ONE INCH POSSIBLE THIS MORNING.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...
ROUTE U AT PEDELO CREEK NORTHEAST OF SPARTA...
GREENWOOD ROAD AT THE POMME DE TERRE HEADWATERS...
ROUTE Y AT COWSKIN CREEK 3 MILES WEST OF AVA...
ROUTE A JUST SOUTH OF MARSHFIELD...
ROUTE Z AT FINLEY CREEK 3 MILES SOUTHEAST OF FORDLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
&&
LAT...LON 3697 9308 3709 9308 3709 9306 3727 9306
3727 9308 3741 9308 3742 9269 3726 9269
3726 9268 3707 9269 3707 9266 3695 9265
$$
BOXELL1 follow-up statement
739
WGUS73 KSGF 301154 RRB
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
654 AM CDT TUE JUL 30 2013
MOC043-067-225-301205-
/O.CAN.KSGF.FF.W.0060.000000T0000Z-130730T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHRISTIAN MO-DOUGLAS MO-WEBSTER MO-
654 AM CDT TUE JUL 30 2013
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTHEASTERN
CHRISTIAN...NORTHWESTERN DOUGLAS AND WEBSTER COUNTIES...
THIS FLASH FLOOD WARNING HAS BEEN REPLACED BY AN AREAL FLOOD WARNING
UNTIL 100 PM THIS AFTERNOON. MANY ROADS AND LOW WATER CROSSINGS
REMAIN FLOODED ACROSS THE WARNED AREA.
IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW
ENFORCEMENT AGENCY.
LAT...LON 3697 9308 3709 9308 3709 9306 3727 9306
3727 9308 3741 9308 3742 9269 3726 9269
3726 9268 3707 9269 3707 9266 3695 9265
$$
BOXELLWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 30, 3:14 AM CDT, 1 hour 29 minutes earlier.
Area forecast discussion, Jul 30, 3:14 AM CDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
314 AM CDT TUE JUL 30 2013
.SYNOPSIS...
ISSUED AT 256 AM CDT TUE JUL 30 2013
A CLASSIC HEAVY RAINFALL AND FLOODING SITUATION DEVELOPED OVERNIGHT
ACROSS SOUTHEASTERN KANSAS AND PORTIONS OF WESTERN MISSOURI AS A LOW
LEVEL JET OVERRODE A STATIONARY FRONTAL BOUNDARY. THUNDERSTORMS
OVERNIGHT HAVE BEEN EXTREMELY EFFICIENT RAINFALL PRODUCERS GIVEN
HIGH FREEZING LEVELS AS WELL AS TALL/SKINNY CAPE PROFILES. WE HAVE
RECEIVED NUMEROUS FLOODING REPORTS...ESPECIALLY OVER EXTREME
SOUTHEASTERN KANSAS WHERE A MID LEVEL VORTEX HELPED FOCUS EXTREME
RAINFALL RATES. WE HAVE ALSO SEEN SOME OCCASIONAL MESOVORTEX GENESIS
WITH LINE SEGMENTS EMBEDDED WITHIN THE LARGER CONVECTIVE CLUSTER.
TO THIS POINT...WE HAVE NOT GOTTEN ANY WIND DAMAGE REPORTS...
HOWEVER THE PITTSBURG KANSAS OBSERVING STATION DID RECORD A WIND
GUST TO 54 MPH.
&&
.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 256 AM CDT TUE JUL 30 2013
HEADING INTO TODAY...THE MAIN FORECAST FOCUS WILL BE WHEN TO END
PRECIPITATION FROM WEST TO EAST. THE LOW LEVEL JET WHICH HAS BEEN
THE MAIN DRIVING MECHANISM FOR OVERNIGHT CONVECTION IS EXPECTED TO
NOSE INTO THE EASTERN MISSOURI OZARKS BY AROUND SUNRISE. THIS SHOULD
RESULT IN A CONTINUED EASTWARD PROGRESSION TO THE MAIN CONVECTIVE
CLUSTER. THE FLOODING THREAT ACROSS THE EASTERN OZARKS WILL BE
LOWER GIVEN DRIER ANTECEDENT CONDITIONS ALONG WITH A GRADUAL
WEAKENING TREND TO THE CONVECTION. WITH ONGOING WARNINGS ALREADY
IN EFFECT ACROSS MUCH OF THE FLOOD WATCH AREA...WE WILL LIKELY BE
CANCELLING THE WATCH EARLY.
WE MAY THEN SEE SOME SCATTERED REDEVELOPMENT THIS AFTERNOON AS A MID
LEVEL TROUGH AND UPPER LEVEL JET STREAK OVERRIDE THE SURFACE FRONT.
IF CLOUDS CAN CLEAR...WE COULD SEE A SMALL WINDOW OF OPPORTUNITY FOR
A FEW ROBUST UPDRAFTS ALONG THE FRONT. GIVEN THAT THIS IS HIGHLY
CONDITIONAL...THE THREAT FOR SEVERE STORMS LOOKS PRETTY MARGINAL. A
LIMITED THREAT FOR SHOWERS AND THUNDERSTORMS WOULD THEN PERSIST INTO
THIS EVENING AS THAT FRONT PUSHES INTO NORTHERN ARKANSAS. AT THIS
POINT...THE SETUP FOR FOG LOOKS PRETTY GOOD OVERNIGHT AS SKIES
CLEAR AND WINDS BECOME LIGHT.
.LONG TERM...(WEDNESDAY THROUGH MONDAY)
ISSUED AT 256 AM CDT TUE JUL 30 2013
QUIET WEATHER IS THEN ON TAP FROM WEDNESDAY THROUGH THURSDAY AS
SURFACE HIGH PRESSURE BUILDS IN FROM THE NORTH. THE NEXT BOUT OF
SHORT WAVE ENERGY EMBEDDED IN NORTHWESTERLY FLOW ALOFT WILL THEN
ARRIVE FROM LATER THURSDAY NIGHT INTO FRIDAY. THIS WILL BE OUR NEXT
SHOT AT SHOWER AND THUNDERSTORM ACTIVITY. THE PERIOD FROM THIS
WEEKEND INTO EARLY NEXT WEEK THEN LOOKS RATHER UNSETTLED AS A
SURFACE FRONT IS PROGGED BY MEDIUM RANGE MODELS TO STALL ACROSS
THE REGION. AT THIS POINT...TEMPERATURES APPEAR AS IF THEY WILL BE
NEAR NORMAL FOR THE EXTENDED PERIOD.
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z TUESDAY NIGHT)
ISSUED AT 1231 AM CDT TUE JUL 30 2013
SHOWERS AND THUNDERSTORMS WILL IMPACT AREA TERMINALS OVERNIGHT AND
GRADUALLY DIMINISH TUESDAY MORNING. MVFR TO LOCALIZED IFR
CONDITIONS CAN BE EXPECTED IN THE HEAVIER PRECIPITATION. EXPECT
MVFR STRATUS TO INCREASE WITH TIME AND BECOME PREVALENT TUESDAY
MORNING. IMPROVEMENT IN CEILINGS IS EXPECTED TUESDAY AFTERNOON
WITH THE REDEVELOPMENT OF SCATTERED THUNDERSTORMS.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLOOD WATCH UNTIL 10 AM CDT THIS MORNING FOR MOZ055-066>068-
077>079-088>090-093-094.
KS...FLOOD WATCH UNTIL 10 AM CDT THIS MORNING FOR KSZ073-097-101.
&&
SYNOPSIS...SCHAUMANN
SHORT TERM...SCHAUMANN
LONG TERM...SCHAUMANN
AVIATION...FOSTERHazardous weather outlook, Jul 29, 10:04 PM CDT, 6 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1004 PM CDT MON JUL 29 2013 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-310315- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1004 PM CDT MON JUL 29 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED HAIL RISK. LIMITED THUNDERSTORM WIND DAMAGE RISK. SIGNIFICANT FLOODING RISK. SIGNIFICANT LIGHTNING RISK. DISCUSSION... SHOWERS AND THUNDERSTORMS PRODUCING HEAVY RAINFALL WILL OVERSPREAD MUCH OF THE OUTLOOK AREA OVERNIGHT. TORRENTIAL RAINFALL RATES AND TOTAL RAINFALL AMOUNTS OF 2 TO 3 INCHES WITH LOCALLY HIGHER AMOUNTS IN EXCESS OF 4 INCHES MAY LEAD TO FLASH FLOODING. THE GREATEST RISK OF FLASH FLOODING WILL BE GENERALLY ALONG AND WEST OF HIGHWAY 65 WHERE A FLASH FLOOD WATCH IS IN EFFECT. THE OVERALL RISK OF SEVERE WEATHER WILL BE LIMITED...BUT THE STRONGER STORMS WILL PRODUCE FREQUENT LIGHTNING...AND POSSIBLY SMALL HAIL...AND WIND GUSTS TO 50 MPH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS WILL BE ONGOING THROUGH TUESDAY WITH LOCALLY HEAVY RAINFALL AND THE CONTINUED RISK OF FLOODING. THUNDERSTORM ACTIVITY MAY LINGER INTO WEDNESDAY WITH ADDITIONAL CHANCES FOR STORMS FRIDAY INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. HOWEVER EMERGENCY MANAGEMENT AND SPOTTERS ARE ENCOURAGED TO RELAY OBSERVED FLOODING. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) FOSTER
In the hours before
Local storm report, Jul 30, 2:33 AM CDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
233 AM CDT TUE JUL 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 AM FLASH FLOOD GIRARD 37.51N 94.84W
07/30/2013 CRAWFORD KS EMERGENCY MNGR
NUMEROUS TRAVEL TRAILERS AT THE FAIRGROUNDS NEAR GIRARD
ARE REPORTED TO BE FLOODED. FLOOD WATERS ESTIMATED TO BE
BETWEEN 3 AND 4 FT DEEP.
&&
BOXELLLocal storm report, Jul 30, 2:58 AM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
258 AM CDT TUE JUL 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 AM FLASH FLOOD SCAMMON 37.28N 94.82W
07/30/2013 CHEROKEE KS EMERGENCY MNGR
TWO HOMES IN SCAMMON BEING EVACUATED.
&&
GAGANLocal storm report, Jul 30, 3:08 AM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
308 AM CDT TUE JUL 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0304 AM FLASH FLOOD MOUNT VERNON 37.10N 93.82W
07/30/2013 LAWRENCE MO LAW ENFORCEMENT
NUMEROUS LOW WATER CROSSINGS ACROSS LAWRENCE COUNTY
BEGINNING TO FLOOD.
&&
GAGANLocal storm report, Jul 30, 3:47 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
347 AM CDT TUE JUL 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 AM FLASH FLOOD SPRINGFIELD 37.20N 93.29W
07/30/2013 GREENE MO BROADCAST MEDIA
BROADCAST MEDIA REPORTS 3-6 INCHES OF FLOWING WATER OVER
SUNSET BETWEEN FORT AND CAMPBELL. 6 INCHES OF WATER
REPORTED AT FORT AND EDGEWOOD. SOUTH CREEK IS ALSO
REPORTED TO BE AT BANKFUL ALONG SUNSET.
&&
BOXELLLocal storm report, Jul 30, 3:50 AM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
350 AM CDT TUE JUL 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 AM FLASH FLOOD 4 SSE LOCKWOOD 37.33N 93.91W
07/30/2013 DADE MO 911 CALL CENTER
6 INCHES OF WATER FLOWING OVER ROUTE Z 2.5 MILES EAST OF
HIGHWAY 97.
&&
KARDELLLocal storm report, Jul 30, 4:06 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
406 AM CDT TUE JUL 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM TORNADO 5 N PORTERVILLE 37.79N 95.07W
07/29/2013 BOURBON KS LAW ENFORCEMENT
TORNADO REPORTED WEST SIDE OF BOURBON COUNTY LAKE STATE
PARK NEAR 20TH ST AND INDIAN RD. ONE HOUSE REPORTED
SHIFTED FOUR FEET OFF ITS FOUDATION. SOME SMALL BUILDINGS
DAMAGED AND A FEW TREES ARE DOWN.
0859 PM FLASH FLOOD 5 W FULTON 38.02N 94.81W
07/29/2013 BOURBON KS LAW ENFORCEMENT
MAPLETON TURNOFF IS CLOSED DUE TO FLOODING. IN
ADDITION...WATER IS COVERING HIGHWAY 7 IN THE NORTHERN
PORTION OF BOUROBN COUNTY.
1025 PM HEAVY RAIN DEVON 37.92N 94.82W
07/29/2013 M5.53 INCH BOURBON KS LAW ENFORCEMENT
1027 PM FLASH FLOOD 6 W FULTON 38.01N 94.82W
07/29/2013 BOURBON KS LAW ENFORCEMENT
ROAD CLOSED DUE TO FLOODING AT INTERSECTION OF HIGHWAY 31
AND HIGHWAY 7.
1028 PM FLASH FLOOD 3 W DEVON 37.92N 94.88W
07/29/2013 BOURBON KS LAW ENFORCEMENT
ROAD CLOSED DUE TO FLOODING AT INTERSECTION OF RANGE RD
AND 125TH ST.
1135 PM FLASH FLOOD 3 W GIRARD 37.51N 94.89W
07/29/2013 CRAWFORD KS FIRE DEPT/RESCUE
WATER OVER THE ROAD AT THE INTERSECTION OF HIGHWAY 47 AND
90TH.
1150 PM FLASH FLOOD GIRARD 37.51N 94.84W
07/29/2013 CRAWFORD KS EMERGENCY MNGR
NUMEROUS LOW WATER CROSSINGS ARE FLOODED THROUGHOUT THE
COUNTY.
1210 AM FLASH FLOOD 3 E GIRARD 37.51N 94.78W
07/30/2013 CRAWFORD KS FIRE DEPT/RESCUE
WATER OVER THE ROAD AT THE INTERSECTION OF HIGHWAY 47 AND
190TH.
1250 AM FLASH FLOOD 1 S FRANKLIN 37.51N 94.71W
07/30/2013 CRAWFORD KS FIRE DEPT/RESCUE
HIGHWAY 69 AT INTERSECTION OF 620TH CLOSED DUE TO
FLOODING.
1250 AM FLASH FLOOD 3 N COLUMBUS 37.21N 94.84W
07/30/2013 CHEROKEE KS EMERGENCY MNGR
HIGHWAY 7 JUST NORTH OF COLUMBUS WAS CLOSED DUE TO
FLOODING.
0105 AM FLASH FLOOD SCAMMON 37.28N 94.82W
07/30/2013 CHEROKEE KS EMERGENCY MNGR
HIGHWAY K7 IS CLOSED IN SCAMMON DUE TO FLOODING. NUMEROUS
LOW WATER CROSSINGS IN SCAMMON AND THE REST OF NORTHERN
CHEROKEE COUNTY ARE FLOODED...SOME ARE IMPASSABLE.
0124 AM FLASH FLOOD 4 N CRESTLINE 37.23N 94.70W
07/30/2013 CHEROKEE KS EMERGENCY MNGR
HWY 69 FLOODED AND CLOSED NORTH OF CRESTLINE.
0124 AM FLASH FLOOD WEIR 37.31N 94.77W
07/30/2013 CHEROKEE KS EMERGENCY MNGR
ALL STREETS IN WEIR REPORTED TO BE FLOODED.
0131 AM FLASH FLOOD WEIR 37.31N 94.77W
07/30/2013 CHEROKEE KS EMERGENCY MNGR
UP TO TWO FEET OF STANDING WATER REPORTED IN AREAS OF
WESTERN PART OF TOWN.
0139 AM FLASH FLOOD 2 E MINDENMINES 37.47N 94.55W
07/30/2013 BARTON MO LAW ENFORCEMENT
ROAD CLOSED DUE TO FLOODING AT M HIGHWAY AND 40TH ST.
0145 AM FLASH FLOOD 4 N CRESTLINE 37.23N 94.70W
07/30/2013 CHEROKEE KS EMERGENCY MNGR
TWO FEET OF FLOWING WATER OVER HIGHWAY 69. THE HIGHWAY IS
CLOSED AT THIS TIME.
0200 AM FLASH FLOOD SCAMMON 37.28N 94.82W
07/30/2013 CHEROKEE KS EMERGENCY MNGR
THREE FEET OF WATER IN A GAS STATION JUST OFF OF HIGHWAY
7 IN SCAMMON. RESCUE ONGOING.
0212 AM FLASH FLOOD 2 N CARL JUNCTION 37.20N 94.57W
07/30/2013 JASPER MO 911 CALL CENTER
ROAD CLOSED AT COUNTY ROAD 284 AND RONEY.
0212 AM FLASH FLOOD 3 WSW JASPER 37.33N 94.36W
07/30/2013 JASPER MO 911 CALL CENTER
COUNTY ROAD 170 CLOSED AT SUMAC ROAD DUE TO FLOODING.
0212 AM FLASH FLOOD 1 ESE CARTERVILLE 37.14N 94.42W
07/30/2013 JASPER MO 911 CALL CENTER
COUNTY ROAD 200 CLOSED AT HIGHWAY HH DUE TO FLOODING.
0212 AM FLASH FLOOD 1 W DUENWEG 37.08N 94.43W
07/30/2013 JASPER MO 911 CALL CENTER
PEBBLE ROAD AT 7TH STREET CLOSED DUE TO FLOODING.
0212 AM FLASH FLOOD 1 WSW CARL JUNCTION 37.17N 94.59W
07/30/2013 JASPER MO 911 CALL CENTER
HUNTER ROAD BETWEEN COUNTY ROAD 290 AND 300 IS CLOSED DUE
TO FLOODING.
0212 AM FLASH FLOOD CARTHAGE 37.18N 94.31W
07/30/2013 JASPER MO 911 CALL CENTER
THREE CARS SUBMERGED IN ON CENTRAL STREET. HAZEL ROAD
CLOSED AT AIRPORT ROAD.
0230 AM FLASH FLOOD GIRARD 37.51N 94.84W
07/30/2013 CRAWFORD KS EMERGENCY MNGR
NUMEROUS TRAVEL TRAILERS AT THE FAIRGROUNDS NEAR GIRARD
ARE REPORTED TO BE FLOODED. FLOOD WATERS ESTIMATED TO BE
BETWEEN 3 AND 4 FT DEEP.
0255 AM FLASH FLOOD SCAMMON 37.28N 94.82W
07/30/2013 CHEROKEE KS EMERGENCY MNGR
TWO HOMES IN SCAMMON BEING EVACUATED.
0304 AM FLASH FLOOD MOUNT VERNON 37.10N 93.82W
07/30/2013 LAWRENCE MO LAW ENFORCEMENT
NUMEROUS LOW WATER CROSSINGS ACROSS LAWRENCE COUNTY
BEGINNING TO FLOOD.
0345 AM FLASH FLOOD SPRINGFIELD 37.20N 93.29W
07/30/2013 GREENE MO BROADCAST MEDIA
BROADCAST MEDIA REPORTS 3-6 INCHES OF FLOWING WATER OVER
SUNSET BETWEEN FORT AND CAMPBELL. 6 INCHES OF WATER
REPORTED AT FORT AND EDGEWOOD. SOUTH CREEK IS ALSO
REPORTED TO BE AT BANKFUL ALONG SUNSET.
0345 AM FLASH FLOOD 4 SSE LOCKWOOD 37.33N 93.91W
07/30/2013 DADE MO 911 CALL CENTER
6 INCHES OF WATER FLOWING OVER ROUTE Z 2.5 MILES EAST OF
HIGHWAY 97.
&&
KARDELLThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 9:52 PM CDT | River Flood Warning | SGF | Vernon | 4 days |
| Jul 29, 11:02 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper | 58 min |
| Jul 29, 11:25 PM CDT | Flash Flood Warning | SGF | Barton, Vernon | 6 hr |
| Jul 29, 11:26 PM CDT | River Flood Warning | SGF | Vernon | 5 days |
| Jul 30, 12:38 AM CDT | Flash Flood Warning | SGF | Jasper | 6 hr |
| Jul 30, 12:45 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Dade, Jasper, Lawrence | 45 min |
| Jul 30, 1:29 AM CDT | Flash Flood Warning | SGF | Dade, Lawrence | 6 hr |
| Jul 30, 1:33 AM CDT | Severe Thunderstorm Warning | SGF | Lawrence | 27 min |
| Jul 30, 2:20 AM CDT | Flash Flood Warning | SGF | Christian, Greene | 5 hr |
| Jul 30, 4:53 AM CDT | Areal Flood Warning | SGF | Barton, Vernon | 8 hr |
| Jul 30, 6:32 AM CDT | Areal Flood Advisory | SGF | Barry, Christian, Douglas, Howell, Oregon, Ozark and 4 more | 6 hr |
| Jul 30, 6:49 AM CDT | Areal Flood Warning | SGF | Jasper | 6 hr |
| Jul 30, 6:51 AM CDT | Areal Flood Warning | SGF | Christian, Dade, Douglas, Greene, Lawrence, Webster | 6 hr |
| Jul 30, 7:49 AM CDT | River Flood Warning | SGF | Jasper | 3 days |
| Jul 30, 7:49 AM CDT | River Flood Warning | SGF | Jasper | 66 hr |
| Jul 30, 12:43 PM CDT | Areal Flood Advisory | SGF | Barton, Dade, Jasper, Lawrence | 22 hr |
| Jul 30, 3:23 PM CDT | Dense Fog Advisory | SGF | Barton, Camden, Cedar, Christian, Dade, Dallas and 22 more | 17 hr |
Nearby
Flash Flood Warnings in Missouri, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.